# SDR AALA202505282816

- Difficulty date: May 23, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N563UW
- Make and model: Airbus A321-231
- Aircraft serial: 5368
- Aircraft time: 38,009 hours, 15,552 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P4104
- Condition: Contaminated
- Location: Zone 100
- Part time: 36,744 hours, 22,815 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGTH CREW REPORTEDS AN OILY AND OR MUSTY SMELL IN THE FLIGHT DECK ONLY THAT  STARTED AT FL220 AND CONTINUED UNTIL APPROXIMATELY 8000 FEET.   MAINTENANCE  ACCOMPLISHED INITIAL SMOKE ODOR FUME TROUBLESHOOTING TASK CARD 26L00021001, THE APU SMOKE ODOR FUME TROUBLESHOOTING TASK CARD 26L00021002 AND ACCOMPLISHED A DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM PER TASK CARD 26L00021014 WITH NO ODORS NOTED
